# SDR UPS01837323

- Difficulty date: November 20, 2001
- Submitted: November 21, 2001
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN CRACK IN COCKPIT DOOR FRAME, JUST ABOVE AND OUTBOARD OF DOOR (CLOSED) CATCH.  INSTALLED DOUBLER ON DOOR FRAME AT DOOR CATCH PER DC-8 SRM 53-2-0.
